Copaxone shots not going well. Missing a lot of shots. I'm just not able to give the injections in my hips and the back of my arms. So its only leaving me with my legs and stomach. They get very sore. I just starting skipping shots because of it. I really need the other injection sites. Heres how I'm doing it. I inject my left leg one night, move to my right leg the next, then my left side of stomach and then my right side of my stomach. Ok thats four shots right. I have used all my injection sites that I can reach. I have in the past started it all over again. So its not a whole week betwen sites. Lately with the soreness I just started skipping shots. This is not good. I'm going to my medical Doctor on Monday will talk to him about it. I told my neurologist about she just said that I needed to rotate to avoid site reactions. Well I'm doing that I just can't hold the darn autoinjecter still for my arms and behind. I have tremors that make it difficult. So sometimes I end up missing two shots a weak. Thats 8 missed shots per month etc. Any Advise?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...